# SDR CALA2014063091385

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 96,108 hours, 11,349 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DUCT LEAK EICAS STATUS MSG DISPLAYED.  APU BLEED DUCT LEAK OVERHEAT.  REPLACED SEALS TO DUCTING ITEM 835 IPC 36-11-55 -005 PG 44.  OPERATIONS CHECKED, NO LEAKS.
